# SDR HEEA955632

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806019001
- Condition: Wont Test
- Location: Cockpit
- Part time: 2,059 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CVR WILL NOT TEST.  TIME SINCE REPAIR 260:45.
